# SDR 98FDEA00194

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0775, FWD LOWER CARGO COMPT, FRAME DENTED BS 600 AT STR 24 - 25 LT.  REMOVED DAMAGED AREA, FABRICATED, ALODINED AND PRIMED REPAIR DOUBLER AND INSTALLED DOUBLER PER SRM 53-10-4 FIGURE 1 (SHEET 3).
